# SDR ASAA2018021823599

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 36,925 hours, 11,293 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 4788
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 43,069 hours, 12,970 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COWL ANT-ICE SHOWS AMBER TAI INDICATION ABOVE ENGINE INSTRUMENT CLUSTER WITH ANTI-ICE TURNED ON,  COWL VALVE OPEN LIGHT ON OVERHEAD PANEL OPERATES NORMALLY AND GIVE PROPER INDICATIONS AS VALVE CYCLES OPEN AND CLOSED.  ACFT GROUNDED.  PERFORMED TROUBLESHOOTING IAW FIM 30-21, TASK 806,  FOUND TAI VALVE FAILED.  REPLACED THE NR 2 ENGINE COWL TAI VALVE IAW AMM 30-21-11-400-801, OPS CHECKED GOOD DURING ENGINE RUN, NO AMBER LIGHT,  OVERHEAD INDICATIONS NORMAL.
